# SDR DALA14025299212

- Difficulty date: April 19, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1344-1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, UNDER WASTE WATER TANK, BS 1344-1364, LONGERON 27R, CORRODED.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED SPLICE IAW SRM 51-30-05 AND 51-30-02.
